Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Delayed periods, bleeding heavily later, prescribed Norgest. Continue medicine?

Hi Doctor! My menses period was delayed for 14 days and started bleeding after that heavily. Since it can’t be beard, on 9th day I consulted a Doctor and she asked me to take Norgest 5mg after every main three meals (Normally my menses period is short only for 4days). I continued that 2days and after I couldn’t (I got medicine Tuesday night onwards and couldn’t continue Friday night onwards). Now again it’s bleeding. What can I do for that? Shall I take that remain medicine again?
Asked On : Sun, 4 Nov 2012
Answers:  0 Views:  36 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor